Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The intersection of indecomposable continua


Author: John Jobe
Journal: Proc. Amer. Math. Soc. 23 (1969), 623-624
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0247613-0
MathSciNet review: 0247613
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247613-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society